MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A1603, 6MM L/L STEALTH CLIP 3/4 F 10/BX; CLIP, VASCULAR

APPLIED MEDICAL RESOURCES A1603, 6MM L/L STEALTH CLIP 3/4 F 10/BX; CLIP, VASCULAR
Model Number A1603
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Complaint 1 of 2: (b)(4) - clip 1.Complaint 2 of 2: (b)(4) - clip 2.Name of procedure: heart procedure.Limited information available at the time of the report.In the middle of the procedure they were trying to place 2 stealth spring clips and they would not stay closed.These clips were removed.They pulled 2 more clips from another lot number, these did stay closed and case completed.There was no damage to the vessel.There was no loss of occlusion due to the clips not staying closed.The clips are available for return.Intervention: replaced with new clip of a different lot number.Patient status: no patient injury.
 
Event or Problem Description
Complaint 1 of 2: (b)(4) - clip 1.Complaint 2 of 2: (b)(4) - clip 2.Procedure performed: heart procedure.Limited information available at the time of the report.In the middle of the procedure they were trying to place 2 stealth spring clips and they would not stay closed.These clips were removed.They pulled 2 more clips from another lot number, these did stay closed and case completed.There was no damage to the vessel.There was no loss of occlusion due to the clips not staying closed.The clips are available for return.Intervention: replaced with new clip of a different lot number.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with representative sterile units.Testing was performed on the event unit, which confirmed that the clip was not able to close.The sterile units were also tested and non-conformances were observed.Based on the condition of the returned unit, the reported event was caused by interference between the male and female jaw components.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible process and inspection enhancements intended to further minimize the potential for this type of event to occur.Recall: 2027111-01/15/20-001-r.

Brand Name
A1603, 6MM L/L STEALTH CLIP 3/4 F 10/BX
Common Device Name
CLIP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9561719
Report Number2027111-2020-00303
Device Sequence Number19418474
Product Code DSS
UDI-Device Identifier00607915110581
UDI-Public(01)00607915110581(17)240602(30)01(10)1357103
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K883909
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2024
Device Model NumberA1603
Device Catalogue Number101374101
Device Lot Number1357103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1